# SDR 07FDEA00476

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-203
- Aircraft serial: 346
- Aircraft time: 43,292 hours, 16,469 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON RT THS UPPER REAR SPAR CHORD AT RIB 4 HAS A REPAIR STRAP APPROXIMATELY 10.3" BY 1.0" LONG PREVIOUSLY INSTALLED REPAIR LOCATED AT RT THS UPPER CHORD AT RIB 4 WAS DETERMINED NOT TO BE IAW A310   SRM 55-11-21 FIG 217, DUE TO INCORRECT FASTENERS AND PITCH INSTALLED.  COMPLIED WITH FED EX EA6-5510-107667.
